# SDR ASAA9710134

- Difficulty date: December 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6546419245
- Condition: Corroded
- Location: Ws 240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, CORROSION PITTING WAS FOUND IN THE LEADING EDGE SKIN ON THE LEFT WING STATION L/E 240.  THE PITTING IS LOCATED APPROXIMATELY 1 INCH BELOW THE APEX OF THE LEADING EDGE AND IS IN THE AREA THAT IS COVERED BY THE PYLON FAIRING.  REPAIRED PER EA 5720-01132 AND BOEING TELEX ASA-SEA-97-0487RR.  (M)
